# SDR ABXA050139

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,410 hours, 65,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 591141237
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN STA 484 AND 503 AT LONGERON 30 FORWARD LOWER CARGO.  REPAIRED AREA IAW DWG K05159 AND DC-9 SRM 51-30-5.
